# SDR AALA201703309025

- Difficulty date: March 28, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 51,172 hours, 22,006 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: 727593
- Condition: Failed
- Location: Hyd System
- Part time: 22,986 hours, 11,053 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LOW GREEN HYDRAULIC PRESSURE ALERT, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED, AND LANDED SAFELY WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED THE NR 1 ENGINE HYDRAULIC PUMP ASSY.  AIRCRAFT WAS GROUNDED.
